Archiv der Mathematik

, Volume 70, Issue 1, pp 57–65

Strictly singular operators and isomorphisms of Cartesian products of power series spaces

  • Plamen Borissov Djakov
  • Süleyman Önal
  • Murat Yurdakul
  • Tosun Terzioğlu

DOI: 10.1007/s000130050165

Cite this article as:
Djakov, P., Önal, S., Yurdakul, M. et al. Arch. Math. (1998) 70: 57. doi:10.1007/s000130050165

Abstract.

V. P. Zahariuta, in 1973, used the theory of Fredholm operators to develop a method to classify Cartesian products of locally convex spaces. In this work we modify his method to study the isomorphic classification of Cartesian products of the kind \( E_0^p(a)\times E_\infty ^q(b) \) where \(1 \leq p,q \le \infty, p \neq q, a = (a_n)_{n=1}^\infty \) and \( b = (b_n)_{n=1}^\infty \) are sequences of positive numbers and \( E_0^p(a), E_\infty ^q (b) \) are respectively \( \ell ^p \)-finite and \( \ell ^q \)-infinite type power series spaces.

Copyright information

© Birkhäuser Verlag, Basel 1998

Authors and Affiliations

  • Plamen Borissov Djakov
    • 1
  • Süleyman Önal
    • 2
  • Murat Yurdakul
    • 2
  • Tosun Terzioğlu
    • 3
  1. 1.Department of Mathematics, Sofia University, BG-1164 Sofia, BulgariaBG
  2. 2.Department of Mathematics, Middle East Technical University, TR-06531 Ankara, TurkeyTR
  3. 3.Sabanci University, TR-Istanbul, TurkeyTR